# SDR XXUA20061135

- Difficulty date: November 26, 2006
- Submitted: November 29, 2006
- Operation: Air carrier
- Aircraft: N401JS
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26332
- Aircraft time: 27,869 hours, 12,552 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: 61474129
- Part serial: 0059
- Condition: Reads Low
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY SERVICE CHECK, FOUND L2 DOOR SLIDE PRESSURE LOW.  REMOVED AND REPLACED DOOR SLIDE AS PER MM 25-66-01.
